# SDR CA081016005

- Difficulty date: October 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,371 hours
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930301
- Condition: Failed
- Location: Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLIMBING THROUGH 12000 FT AT 250 KIAS ACFT NOSED OVER AS FLAPS WENT TO AT LEAST 25 DEGREES AND AUTOPILOT KICKED OFF.  ACFT SLOWED TO 200 KIAS WHILE RETURNING TO DEPARTURE AIRPORT.  FLAPS CONTINUOUSLY CYCLED FROM 0 TO 12 DEGREES.  CIRCUIT BREAKERS 1F4 AND 2F4 WERE PULLED.  A 0 DEGREE FLAP LANDING WAS PERFORMED.  MX REPLACED THE FLAP POSITION TRANSMITTER AND THE SKEW DETECTION HARNESS PN K601R50533-3. AFTT: 27877:46, CYCLES: 23108.
